# SDR UALA2009032700906

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 49,671 hours, 17,781 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER CABLES OUT OF RIG.  WITH RUDDER TRIM ZERO AND RIG PINS IN AFT CABLE QUADRANT AND MIXER OF FEEL AND CENTERING UNIT FREE FIT CANNOT INSERT RIG PIN IN FWD CABLE QUADRANT-CABLE TENSION REGULATOR.  STARTED CABLE ADJUSTMENT.  CABLE THAT NEEDS TO BE SHORTENED MARKED WITH TAPE.  RIGGED RUDDER CONTROL CABLES.  WORK COMPLETE.
